Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 261, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Oct 21, 2015, 10:06 PM CDT for Andrews County, Texas; Lea County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2015, 10:06 PM CDT (03:06 UTC)
- Expired
- Oct 21, 2015, 10:43 PM CDT
- In force
- 37 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Lea County, NM, Andrews County, TX
The radar
The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 21, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1086 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
269
WUUS54 KMAF 220306
SVRMAF
NMC025-TXC003-220400-
/O.NEW.KMAF.SV.W.0261.151022T0306Z-151022T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1006 PM CDT WED OCT 21 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEA COUNTY IN SOUTHEASTERN NEW MEXICO...
NORTHWESTERN ANDREWS COUNTY IN WESTERN TEXAS...
* UNTIL 1100 PM CDT/1000 PM MDT/
* AT 1006 PM CDT/906 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
MILES NORTH OF JAL...OR 29 MILES NORTH OF KERMIT...MOVING NORTHEAST
AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
EUNICE AND FRANKEL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3215 10329 3228 10330 3252 10307 3252 10264
3226 10268
TIME...MOT...LOC 0306Z 231DEG 32KT 3227 10314
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
052 follow-up statements
860
WWUS54 KMAF 220326
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1026 PM CDT WED OCT 21 2015
NMC025-TXC003-220400-
/O.CON.KMAF.SV.W.0261.000000T0000Z-151022T0400Z/
LEA NM-ANDREWS TX-
1026 PM CDT WED OCT 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM
CDT/1000 PM MDT/ FOR SOUTHEASTERN LEA AND NORTHWESTERN ANDREWS
COUNTIES...
AT 1026 PM CDT/926 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
EUNICE...OR 26 MILES SOUTH OF HOBBS...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
EUNICE AND FRANKEL CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3228 10330 3252 10307 3252 10264 3231 10267
3223 10330
TIME...MOT...LOC 0326Z 222DEG 23KT 3235 10312
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
$$
05839
WWUS54 KMAF 220343
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1043 PM CDT WED OCT 21 2015
NMC025-TXC003-220353-
/O.CAN.KMAF.SV.W.0261.000000T0000Z-151022T0400Z/
LEA NM-ANDREWS TX-
1043 PM CDT WED OCT 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEA AND
NORTHWESTERN ANDREWS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100
PM MDT/ FOR SOUTHEASTERN NEW MEXICO AND WESTERN TEXAS.
LAT...LON 3228 10330 3252 10307 3252 10264 3231 10267
3223 10330
TIME...MOT...LOC 0340Z 231DEG 32KT 3245 10298
$$
05What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 6:21 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Oct 21, 6:21 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
621 PM CDT WED OCT 21 2015
.DISCUSSION...
See 00z aviation discussion below.
&&
.AVIATION...
Rain and thunderstorms will increase in coverage within the next
few hours and will likely impact all the TAF sites. The rain and
storms are expected to last through the next 24 hours. Ceilings
are expected to continue to decrease across the area and should
improve slightly late tomorrow morning. Winds will generally be
elevated out of the southeast with some gusts.
&&
.PREV DISCUSSION... /issued 535 PM CDT WED OCT 21 2015/
UPDATE...
Will update ZFP product soon to incorporate WS 517 V/T 1200 AM
CDT/1100 PM MDT.
PREV DISCUSSION... /issued 501 PM CDT WED OCT 21 2015/
DISCUSSION...
Hazards:
* Flash Flood Watch in effect until 7 pm CDT/6 pm MDT Thursday
for all of west Texas and southeastern New Mexico.
* Scattered strong to severe thunderstorms tonight, with large
hail, high winds, frequent lightning, and a few tornadoes
possible.
* Record-setting heavy rainfall likely from southeastern New
Mexico east across the Permian Basin tonight.
Impacts:
* Flash flooding of arroyos, draws, and streams. Low water
crossings and low stretches of roads impassible. Urban
flooding likely, with many road closures expected. High water
rescues are possible.
* Damaging winds may down power lines, trees, and take roofs off
buildings.
* Large hail may strip trees of leaves, damage vehicles, and
possibly damage roofs.
* Tornado damage to buildings, power lines, and homes, with
debris covering roads and delaying recovery efforts.
* Frequent lightning may cause localized power outages, start
tank battery fires, and be a hazard for first responders.
* Heavy rainfall flowing into the Colorado River tributaries may
cause flooding of nearby low-lying areas.
An approaching closed low presently over central AZ (the same
storm system that gave us heavy rainfall almost two weeks ago!)
will slowly progress east over the next 48-72 hours. Several
embedded jet streaks on the eastern half of this system are
responsible for ongoing small convection over the Permian Basin.
As one potent jet streak and associated short wave approach this
evening, instability, deep layer shear, and sufficient moisture
will come together to produce scattered strong to severe
thunderstorms. My guess is that CI will occur either off the Davis
Mountains or east across central Pecos County within the next two
hours. A pronounced tongue of higher theta-e surface air extends
from Val Verde County northwestward into southeastern New Mexico.
Main threat will be from hail and damaging winds. However, the
shear profiles may support tornadogenic supercells where low level
winds are backed, i.e. upper Trans Pecos. As these storms move
north-northeastward, they should encounter less-favorable air.
However elevated storms are expected further north, across the
northern Permian Basin and western Low Rolling Plains. These
storms will be capable of producing hail and maybe damaging winds.
The threat then shifts to a heavy rain event, starting over the
western Permian Basin late tonight and shifting east during the
overnight hours. Between midnight and sunrise Thursday, a large
area of 1 to 3 inch rains are forecast along an axis extending
from Marathon through Fort Stockton...Midland/Odessa...and
Andrews/Seminole/Lamesa. This axis will shift east during the
morning hours, impacting the eastern Basin and the western Low
Rolling Plains, with rainfall amounts comparable to earlier
amounts to the west. By Thursday evening...southeastern New Mexico
will have picked up anywhere between an inch or two, while farther
east, in the Permian Basin, rainfall amounts of two to three
inches with isolated amounts greater than four inches are
expected. This rainfall event is highly anomalous for west Texas
and southeastern New Mexico, and may set records at many
locations.
The threat of thunderstorms and heavy rain shifts east toward the
Hill Country and north central Texas late Thursday into Friday.
There may be enough instablilty and moisture to gin up a few
thunderstorms, but the coverage and intensity will be nowhere near
what we're expecting overnight.
Thereafter, we can expect a drying trend. A cold front will pass
through southwestern Texas and southeastern New Mexico during the
morning hours Saturday, with a wind shift to the north and fall-
like temperatures forecast for Saturday and Sunday. Looks like
another front enters the picture sometime Tuesday. This will bear
watch as we could see moisture from the remains of now TS
"PATRICIA", now about 265 miles south of Acapulco, MX. Too early
to tell right now about increases in rain chances early next
week...stay tuned.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
of Eddy County...Northern Lea County...Southeast Plains/BLM
Roswell/LNZ...Southern Lea County.
TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
ZONES... Andrews...Big Bend Area...Borden...Crane...
Davis/Apache Mountains Area...Dawson...Ector...Gaines...
Glasscock...Guadalupe Mountains...Howard...Loving...Marfa
Plateau...Martin...Midland...Mitchell...Pecos...Presidio
Valley...Reagan...Reeves County and Upper Trans Pecos...
Scurry...Terrell...Upton...Van Horn and Highway 54
Corridor...Ward...Winkler.
&&
99Hazardous weather outlook, Oct 21, 2:12 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 212 PM CDT WED OCT 21 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 212 PM CDT WED OCT 21 2015 /112 PM MDT WED OCT 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH TONIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL THROUGH TONIGHT AND FLASH FLOODING IS POSSIBLE. 1 TO 3 INCHES OF RAINFALL IS EXPECTED OVERNIGHT IN THE PERMIAN BASIN WITH LESSER AMOUNTS ELSEWHERE. HEAVY RAINS COULD ALSO CAUSE SIGNIFICANT RISES IN SMALL STREAMS AND RIVERS ACROSS THE AREA INCLUDING THE RIO GRANDE...COLORADO RIVER...PECOS RIVER...AND ASSOCIATED TRIBUTARIES OF THESE RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FOCUS FOR HEAVY RAIN WILL SHIFT TO THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS THURSDAY. STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 4 INCHES IN SOME LOCATIONS...CONTINUING THE THREAT FOR FLASH FLOODNG AND RIVER FLOODING. THE FLASH FLOOD WATCH CONTINUES THROUGH THURSDAY MORNING WITH THE PRIMARY THREAT AREA BEING THE PERMIAN BASIN AND LOWER TRANS PECOS. A FEW STORMS COULD BECOME STRONG TO SEVERE THURSDAY AS WELL AND PRODUCE HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... THERE IS A 20 PERCENT CHANCE OF SPOTTER ACTIVATION THIS AFTERNOON AND THIS EVENING. SPOTTERS CAN REPORT ANY FLOODING THAT MAY OCCUR TO THE NATIONAL WEATHER SERVICE AND LOCAL LAW ENFORCEMENT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Oct 21, 7:40 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
740 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL COTTONWOOD 32.93N 104.39W
10/21/2015 E1.00 INCH EDDY NM PUBLIC
0738 PM FLASH FLOOD ARTESIA 32.85N 104.43W
10/21/2015 EDDY NM PUBLIC
STREET FLOODING IN ARTESIA.
&&
05Local storm report, Oct 21, 7:49 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
749 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 6 SSW CARLSBAD 32.32N 104.28W
10/21/2015 E1.00 INCH EDDY NM CO-OP OBSERVER
&&
05Local storm report, Oct 21, 8:19 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
819 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL CARLSBAD 32.40N 104.24W
10/21/2015 E1.50 INCH EDDY NM TRAINED SPOTTER
&&
MSCHULDTLocal storm report, Oct 21, 8:26 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
826 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FLOOD ARTESIA 32.85N 104.43W
10/21/2015 EDDY NM PUBLIC
STREET FLOODING IN TOWN.
&&
JDLocal storm report, Oct 21, 8:28 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
828 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FLOOD ARTESIA 32.85N 104.43W
10/21/2015 EDDY NM TRAINED SPOTTER
CURB-TO-CURB STREET FLOODING.
&&
JDLocal storm report, Oct 21, 9:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 16 NNW MENTONE 31.92N 103.68W
10/21/2015 E1.00 INCH LOVING TX EMERGENCY MNGR
MOSTLY NICKEL...PARTIALLY MELTED.
&&
05The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 7:13 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 62 min |
| Oct 21, 7:37 PM CDT | Areal Flood Advisory | MAF | Culberson | 3 hr |
| Oct 21, 7:54 PM CDT | Tornado Warning | MAF | Loving, Reeves | 51 min |
| Oct 21, 8:41 PM CDT | Tornado Warning | MAF | Loving | 34 min |
| Oct 21, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 16 min |
| Oct 21, 10:09 PM CDT | Special Weather Statement | MAF | Loving | 51 min |
| Oct 21, 10:10 PM CDT | Special Weather Statement | MAF | Brewster | 50 min |
| Oct 21, 10:21 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 54 min |
| Oct 21, 10:21 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 58 min |
| Oct 21, 10:42 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 63 min |
| Oct 21, 10:57 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 63 min |
| Oct 21, 11:06 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 54 min |
| Oct 21, 11:39 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Loving, Winkler | 111 min |
| Oct 21, 11:39 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Gaines, Loving, Winkler | 66 min |
| Oct 21, 11:44 PM CDT | Areal Flood Advisory | MAF | Loving, Reeves, Ward, Winkler | 2 hr |
| Oct 21, 11:56 PM CDT | Flash Flood Warning | MAF | Andrews, Gaines | 3 hr |
| Oct 22, 12:26 AM CDT | Flash Flood Warning | MAF | Loving, Ward, Winkler | 3 hr |
| Oct 22, 1:02 AM CDT | Special Weather Statement | MAF | Andrews, Gaines | 43 min |
| Oct 22, 1:30 AM CDT | Flash Flood Warning | MAF | Andrews, Dawson, Ector, Gaines, Martin, Midland | 3 hr |
| Oct 22, 2:02 AM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Ward | 3 hr |
| Oct 22, 2:16 AM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| Oct 22, 2:46 AM CDT | Special Weather Statement | MAF | Midland | 44 min |
| Oct 22, 3:11 AM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Upton | 3 hr |
| Oct 22, 3:29 AM CDT | Flash Flood Warning | MAF | Borden, Dawson, Howard, Martin, Scurry | 3 hr |
| Oct 22, 4:02 AM CDT | Special Weather Statement | MAF | Glasscock | 43 min |
| Oct 22, 4:41 AM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 2 hr |
| Oct 22, 5:15 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 7 hr |
| Oct 22, 5:24 AM CDT | Flash Flood Warning | MAF | Mitchell, Scurry | 7 hr |
| Oct 22, 5:43 AM CDT | Special Weather Statement | MAF | Mitchell | 47 min |
| Oct 22, 5:52 AM CDT | Flash Flood Warning | MAF | Reagan, Upton | 7 hr |
| Oct 22, 6:30 AM CDT | River Flood Warning | MAF | Presidio | 20 hr |
| Oct 22, 6:45 AM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 6 hr |
| Oct 22, 1:49 PM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| Oct 22, 5:07 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 38 min |
| Oct 22, 5:28 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 47 min |
| Oct 22, 5:46 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 44 min |
| Oct 22, 6:11 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 34 min |
| Oct 21, 7:07 PM CDT | Special Weather Statement | MAF | Eddy | 38 min |
| Oct 21, 7:13 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 62 min |
| Oct 21, 7:20 PM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Oct 21, 7:53 PM CDT | Severe Thunderstorm Warning | MAF | Eddy | 37 min |
| Oct 21, 7:59 PM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Oct 21, 8:39 PM CDT | River Flood Warning | MAF | Eddy | 70 hr |
| Oct 21, 9:04 PM CDT | Severe Thunderstorm Warning | MAF | Lea | 56 min |
| Oct 21, 9:52 PM CDT | Tornado Warning | MAF | Lea | 23 min |
| Oct 21, 9:59 PM CDT | Areal Flood Advisory | MAF | Lea | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.